# SDR CALA9601724

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE GEAR HANDLE WOULD NOT MOVE PAST THE OFF POSITION AFTER TAKEOFF FROM PHL.  CYCLING OF THE GEAR LIGHT CIRCUIT BREAKER MADE NO CHANGE.  THE AIRCRAFT WAS RETURNED TO PHL WHERE IT LANDED WITHOUT INCIDENT (THE AIRCRAFT HAD AIR RETURNED THE DAY BEFORE FOR THE GEAR NOT RETRACTING; AT THAT TIME, THE LANDING GEAR ACCESSORY UNIT WAS REPLACED AS CORRECTIVE ACTION).  MAINTENANCE FOUND THE LANDING GEAR AIR SAFETY SENSOR GAP OUT OF ADJUSTMENT.  THE AIR SAFETY SENSOR WAS ADJUSTED AND TESTED PER MM 32-09-200, PAGE 501.  OPERATIONAL CHECKS WERE GOOD.
